# SDR UALA2011041301792

- Difficulty date: April 13, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,941 hours, 12,924 cycles
- Engine: Pwa PW4060
- System (JASC): 3210 · Main Landing Gear
- Part: Rod
- Condition: Misinstalled
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN CHANGING RT REAR TIRE ON RT MLG FOUND BRAKE ANTI ROTATION ROD ATTACH HARDWARE DAMAGED FROM BEING INSTALLED IMPROPERLY.  REPLACED BRAKE ROD PER AMM.
